Upper and lower solution of equations of evolution type
Differencialʹnye uravneniâ, Tome 16 (1980) no. 10, pp. 1885-1887 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1980_16_10_a18,
     author = {L. N. Lyapin},
     title = {Upper and lower solution of equations of evolution type},
     journal = {Differencialʹnye uravneni\^a},
     pages = {1885--1887},
     year = {1980},
     volume = {16},
     number = {10},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1980_16_10_a18/}
}
TY  - JOUR
AU  - L. N. Lyapin
TI  - Upper and lower solution of equations of evolution type
JO  - Differencialʹnye uravneniâ
PY  - 1980
SP  - 1885
EP  - 1887
VL  - 16
IS  - 10
UR  - http://geodesic.mathdoc.fr/item/DE_1980_16_10_a18/
LA  - ru
ID  - DE_1980_16_10_a18
ER  - 
%0 Journal Article
%A L. N. Lyapin
%T Upper and lower solution of equations of evolution type
%J Differencialʹnye uravneniâ
%D 1980
%P 1885-1887
%V 16
%N 10
%U http://geodesic.mathdoc.fr/item/DE_1980_16_10_a18/
%G ru
%F DE_1980_16_10_a18
L. N. Lyapin. Upper and lower solution of equations of evolution type. Differencialʹnye uravneniâ, Tome 16 (1980) no. 10, pp. 1885-1887. http://geodesic.mathdoc.fr/item/DE_1980_16_10_a18/